# SDR CALA9800377

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A GOUGE IN RT WING OUTBOARD FLAP LOWER SKIN APPROXIMATELY 12 OUTBOARD OF OUTBOARD HINGE.  THE GOUGED AREA WAS CUT OUT IAW SRM 57-00-01.  FILLER AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 57-00-01, 51-21-01, 51-31-01, AND 51-41-01.
